Partitioning a Polygonal Region into a Minimum Number of Triangles

Tetsuo ASANO
Takao ASANO
Yoshikazu OHSUGA

Publication
IEICE TRANSACTIONS (1976-1990)   Vol.E67    No.4    pp.232-233
Publication Date: 1984/04/25
Online ISSN: 
DOI: 
Print ISSN: 0000-0000
Type of Manuscript: LETTER
Category: Computational Complexity
Keyword: 


Full Text: PDF(142.7KB)>>
Buy this Article



Summary: 
We present a simple approximation algorithm for a problem of partitioning a polygonal region into a minimum number of triangles. The objective is to show that the absolute performance ratio of the algorithm is bounded by some constant for any polygonal region.